IJPAM: Volume 14, No. 1 (2004)

OF DOMAINS OF ${\bf {C}}^{{\bf {N}}}$

E. Ballico
Department of Mathematics
University of Trento
380 50 Povo (Trento) - Via Sommarive, 14, ITALY
e-mail: ballico@science.unitn.it

Abstract.Let $U \subseteq {\bf {C}}^{{\bf {N}}}$ be a connected open subset and $S$ a discrete and infinite subset of $U$. Here we give some conditions on $S$ which force the failure the interpolation problem for $S$ with respect to the holomorphic functions on $U$.

Received: March 22, 2004

AMS Subject Classification: 32K05

Key Words and Phrases: infinite-dimensional domain of holomorphy, holomorphic function in infinitely many variables, interpolation for holomorphic functions

Source: International Journal of Pure and Applied Mathematics
ISSN: 1311-8080
Year: 2004
Volume: 14
Issue: 1